| Model Number |
3228 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain date of explant but was not given.
Event or Problem Description
It was reported patient's system was explanted at an unknown time due to system not providing sufficient pain relief.
Additional Manufacturer Narrative
A patient had their system explanted due to ineffective stimulation was reported to abbott.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.